Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

47 years, blotted feeling, back pain, weight gain, heavy periods with clotting. Negative HPT tests. Pregnant?

I'm 47 years old experiencing heavy periods with clotting (vary in size). For the best few weeks having symptoms of feeling pregnant my LMP March 23, 2013. I've pick up weight, also experiencing a bloated feeling that sometime causes my back to hurt. I've taken three HPT they were all negative. What could be happening?....Could I be pregnant?
Asked On : Wed, 1 May 2013
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
HELLO
YOU ARE IN THE PERIMENOPAUSAL AGE GROUP. MENSTRUAL IRREGULARITIES LIKE DELAYED PERIODS, FREQUENT CYCLES, HEAVY BLEEDING ARE COMMON IN THIS AGE GROUP.YOU FIRST DO A SERUM BETA HCG TEST WHICH IS MORE SENSITVE THAN URINE TEST.IF IT IS SUPPOSED TO BE NEGATIVE YOU ARE NOT PREGNANT.
YOU ARE ADVISED TO GET WITHDRAWAL BLEEDING.A PER VAGINAL EXAMINATION AND AN ULTRASOUND WILL DIFFERENTIATE EITHER YOU HAVE ANY ORGANIC PATHOLOGY LIKE FIBROID OR IT IS AN ABNORMAL UTERINE BLEEDING.
Answered: Thu, 2 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor